It looks like you're new here. If you want to get involved, click one of these buttons!
History has shown me the least likely idea is to cease taking anti-depressants for any reason if you get clinically depressed. SSRI's though not generally hazardous are easily the worst option to cease, due to the rewiring of the systems for serotonin agonization. If you go into Examine.com and check the pharmacology of your medicine you can see the report and clinical studies in relation to the usage and neuro-chemical relation. Many SSRIs work by therapeutically rewiring your mind and will actualize physical response. Due to most neuro-tropics acting in a similar yet focused manner, this can be problematic. I can't speak to aim your decision, however Ill run through some research for you pretty quickly.
NSI-189 on NovoChemy ranks the compound as being listed with H304 and H403 hazards and according to MSDS glossary this specifically equates to potentials fatal if swallowed (H304) and the H400 category is representative of hazardous potential to aquatic environments. Stay clear if you love your life, microdosing or otherwise.
http://www.chemspider.com/Chemical-Structure.32701740.html Verifies in the safety warnings for NSI-189 that these warnings are directed in such as (
20/21/22 Novochemy [NC-41407] , [NC-42751]
20/21/36/37/39 Novochemy [NC-41407] , [NC-42751]
GHS07; GHS09 Novochemy [NC-41407] , [NC-42751]
H304; H403 Novochemy [NC-41407]
H332; H403 Novochemy [NC-42751]
H332 being "Harmful if inhaled"